MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; HIP ACETABULAR SHELL
Model Number 01.32.152DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 december 2021.Lot 2105760: (b)(4) items manufactured and released on 25-aug-2021.Expiration date: 2026-08-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed on 17 december 2021.Liner: mpact 01.32.3644hcat hooded pe hc liner ø36/e lot.2006616.Lot 2006616: (b)(4) items manufactured and released on 22-sep-2020.Expiration date: 2025-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Stem: quadra-c 01.12.041 cemented, mirror polishing std stem size 1 12/14 lot.2106155.Lot 2106155: (b)(4) items manufactured and released on 22-july-2021.Expiration date: 2026-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 lot.2011671 lot 2011671: (b)(4) items manufactured and released on 02-march-2021.Expiration date: 2026-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.
 
Event or Problem Description
At 1 month after the primary, hip surgery was performed due to infection.The surgeon revised all the components.
 
Event or Problem Description
On (b)(6) 2022: spacer implants were revised and permanent devices implanted.
 
Additional Manufacturer Narrative
On (b)(6) 2022: spacer implants were revised and permanent devices implanted.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13058749
Report Number3005180920-2021-01033
Device Sequence Number17115660
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number2105760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale